# SDR ASAA2014121109937

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 6,775 hours, 2,130 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 1,686 hours, 3,226 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLUE MAINTENANCE LIGHT ILLUMINATED.  ACFT GROUNDED.  SERVICED APU OIL TO FULL IAW 12-13-31.  MAINTENANCE LIGHT EXTINGUISHED.  NO LEAKS NOTED. OPS CHECK GOOD.
